# SDR UPS04842165

- Difficulty date: March 30, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FUSELAGE SKIN HAS A DENT AT STATION -48 LONG 20L.  CUT OUT DAMAGE, FABRICATED FILLER, INSTALLED DOUBLER, FILLER AND FINGER DOUBLER IAW SRM 53-2-1 FIG 7.
